Hey does anyone get acne only when you come off a cycle? I am not prone to bad skin but after my last 2 cycles I have been braking out really bad about a week after I stop. I dont know if this could have to do with clomid or what but its driving me f$#@ing nuts, you work hard for your body and then you cant even show it off because you look like a 14 yr old going through puberty....any info would be helpfull. Oh anyways Id like to say HI to everyone on the board. Ive been looking over this board every day for the last few months to see if I like it and I come to the conclusion that it rocks! If anyone wants to know my stats for future reference : age 26
bdyfat 13% (bulking)
been in the game for 9 yrs strong
oh yeah height just under 6ft
hey bro, i feel ya
I only break out a few weeks after a cycle. I think it has to do with your hormone levels trying to balance back out after you've fucked with them by being on. mine took several weeks....two months and some Accutane actually to heal up, but i just came off again and no problems this time. You can try some vitamin B5 9although this didnt help me at all) or look into some accutane as a last resort, but if you never had problems before, it should disappear in a few weeks.
CMF is exactly right (but don't let that shit go to your head now!LOL)it's your hormones trying to readjust....i'm the same way....i won't have any probs throughout a cycle but then 2wks after i'm off, i'll break out a little on my back usually.....that's where health insurance comes in...go see a dermatologist and get some tetra!
these bros have you fixed up on the accutane .i just wanted to say HEY. alaska, Kool . what r the babes like
I just saw a question like this in the latest issue of Muscle Mag. The responce was that they buy some accutane, when you start your cycle for the first four days of your cycle you take accutane with it. Only for the first four days. I don't know if it works or why it would just passing along the info. I am going to try it out because I get the same problem you guys get.
Accutane is very effective for severe acne... but I would only take it, if the acne was just that, severe. It is a very strong drug, that is harsh on your liver, and dries you out like a fucking leaf... I took it for a year, and it helped very much, but I also had to have blood tests to check my liver enzymes, to make sure they were not out of the norm (Thank god I was not juicing then!)... anyways talk to your dermatologist, he/she would know best